Posted by: Anon | 2009-08-20


Hi, I stopped taking my pill at the end of April so I could try and get pregnant (I had been on Triodene for 5 years). Since then I have had 3 periods. With the first two I had some spotting mid cycle (31 day cycles). With the 3rd I had spotting from day 11 to 41 (41 day cycle). It was more like a light period rather than spotting. I am now on day 10 of my next cycle and the spotting seems to have started again. I have been to the doc (in cycle two and he could not see anything wrong). I am really getting down over all the spotting and am not sure what to do. Will it affect my chances of getting pregnant? Any advise would be great! Thanks.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It sounds like yoor cycles are not regular if you had a 41 day cycle. You could give it a bit longer to see whether it settles down. Spotting at midcycle is normal and usually due to ovulation.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.